Universidad Complutense de Madrid
E-Prints Complutense

E-polynomial of the SL(3,C)-character variety of free groups.

Impacto

Downloads

Downloads per month over past year

Lawton, S. and Muñoz, Vicente (2016) E-polynomial of the SL(3,C)-character variety of free groups. Pacific Journal of Mathematics, 282 (1). pp. 173-202. ISSN 0030-8730

[img]
Preview
PDF
393kB

Official URL: http://msp.org/pjm/2016/282-1/pjm-v282-n1-p08-s.pdf


URLURL Type
http://msp.org/UNSPECIFIED


Abstract

We compute the E-polynomial of the character variety of representations of a rank r free group in SL(3,C). Expanding upon techniques of Logares, Muñoz and Newstead (Rev. Mat. Complut. 26:2 (2013), 635-703), we stratify the space of representations and compute the E-polynomial of each geometrically described stratum using fibrations. Consequently, we also determine the E-polynomial of its smooth, singular, and abelian loci and the corresponding Euler characteristic in each case. Along the way, we give a new proof of results of Cavazos and Lawton (Int. J. Math. 25:6 (2014), 1450058).


Item Type:Article
Uncontrolled Keywords:Character variety; E-polynomial; Free group; SL(3,C)
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:37815
Deposited On:23 May 2016 14:05
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page